| Model Number |
M00545190 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of a wire break.
Event or Problem Description
It was reported to boston scientific corporation that an autotome rx 39 was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.Prior to the procedure, physician went to begin sphincterotomy and energy was not being delivered.Upon bowing and unbowing, the physician realized that the cut wire was broken.There were no patient complications reported as a result of this event.